# SDR DALA2024112111125

- Difficulty date: June 12, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,809 hours, 30,102 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 LH OUTBOARD FLAP TRACK 3 RIB 5 LUG FITTING CORROSION. CORRECTIVE ACTION: REPAIRED PER ERA 611826-14. (0390527)
